# SDR KCSA201503281008

- Difficulty date: March 28, 2015
- Submitted: March 28, 2015
- Operation: Air carrier
- Aircraft: N403KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 31,886 hours, 6,553 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBD LOWER SURFACE HAS SMALL DELAMINATION.
